MathSciNet Relay Station
MathSciNet bibliographic data
MR3070148 90C26
Shen, Peiping; Li, Xiaoai Branch-reduction-bound algorithm for generalized geometric programming. J. Global Optim. 56 (2013), no. 3, 1123–1142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement